MathSciNet Relay Station
MathSciNet bibliographic data
MR303576 60E05
Studnev, Ju. P. The theory of infinitely divisible laws in the class $B$. I. (Russian) Teor. Verojatnost. i Mat. Statist. No. 2 (1970), 183–192.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement